# SDR I5PA2023071975702

- Difficulty date: July 19, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,184 hours, 33,948 cycles
- Engine: Pwa PW2037
- Engine time: 53,541 hours, 22,988 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A3
- Part serial: 930218
- Condition: Contaminated
- Location: R Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX INSP.) ESI - RH STARTER OIL CONTAMINATED DURING DURING INSPECTION. REPLACED RH STARTER.
